| Model Number |
HD SCORPION NEEDLE (5 PACK) |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/30/2023, it was reported by a sales representative via (b)(4) that an ar-13999hdn hd scorpion needle tip broke off and was never located.It is not known if it fell inside the patient or not.A second ar-13999hdn hd scorpion needle was brought in and the packaging was noticed not to be completely sealed, but it was never close to the field.A third ar-13999hdn hd scorpion needle was used to complete the case.This was discovered during an unspecified procedure.
Additional Manufacturer Narrative
Additional information: complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be attributed to mishandling the device.
Event or Problem Description
Additional information was received on 3/15/2024: the case was delayed a very brief time to replace the scorpion needle and several minutes searching for the needle tip and bringing c-arm in to x-ray without adverse effects on the patient reported.An x-ray was performed and nothing was found.This was discovered during a arthroscopic rcr procedure on (b)(6) 2024.